You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Existence of Point Countable Bases in Moore Spaces
G. M. Reed
Proceedings of the American Mathematical Society
Vol. 45, No. 3 (Sep., 1974), pp. 437-440
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039974
Page Count: 4
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, the author answers in the negative two questions raised by E. E. Grace and R. W. Heath concerning the existence of point countable bases in Moore spaces. These answers are obtained by a general construction technique developed by the author which associates to each first countable T2-space a Moore space.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society